# SDR USAA2012030100003

- Difficulty date: February 21, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 57,143 hours, 37,366 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - .50 INCH LONG CRACK IN FUSELAGE SKIN AT L2 DOOR LOWER SKIN CUTOUT AT BS 947, S14L.  REPAIRED FUSELAGE SKIN AT BS 947, S14L IAW EA 130811.
